# SDR KBM2005F00232

- Difficulty date: August 14, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 704A37642043
- Part serial: 512
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 472 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO ENGINE OIL PRESSURE INDICATION, REMOVED AND REPLACED.  (K)
